# SDR L5V2001F00000

- Difficulty date: June 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N46F
- Make and model: Cndair CL6002B16
- Aircraft serial: 5055
- Engine: Ge CF343A
- System (JASC): 4920 · APU Core Engine
- Part: Flapper Valve
- Part number: 320283211
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CHECK VALVE LOCATED ABOVE APU LOAD CONTROL VALVE FLAPPERS HAVE WORN THRU RETAINING PIN CAUSING FLAPPER TO COME LOOSE AND DROP DOWN INTO THE BUTTERFLY MECHANISM OF THE LOAD CONTROL VALVE.  THIS CAUSES THE LOAD CONTROL VALVE NOT TO CLOSE.
